# SDR REXA2017102001109

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 23,691 hours, 15,630 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FIRST OFFICER`S OXYGEN MASK RED LEVER BROKE DURING TESTING.  REMOVED AND REPLACED FO OXYGEN MASK IAW AMM 35-11-12, OP CHECKED.
